Apr 26, 2012
What are the symptoms to stop VIRADAY ?
Thank you Dr. Keith Henry You are the best
Response from Dr. Henry
Stopping Viraday (Atripla in US-efavirenz, tenofovir, emtricitabine) can be tricky to stop out of concern about development of resistance. I would discuss with your HIV provider--stopping Viraday doesnt usually lead to obvious symptoms but leads to return of HIV levels to pretreatment levels, a drop in CD4 levels, and a increased risk for clinical events (risk depends on many of individual factors). For patients doing well stopping Viraday is not generally recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.